well... im still on the prednisone. 50mg a day for 3 weeks now and another 3 weeks to go before i taper off.
and i feel like a pile of crapola!
does anyone else have these issues with prednisone? or is it something else that is making me feel like this??
i feel like im in a bubble or something. like a robot going through the motions.
food tastes a little bit off..
im moody as all hell. and getting mean. i anger easily and snap at my husband all the time (poor guy)..
im tired and listless..
oh, and did i mention that if i dont take a sleeping pill im awake all night thru to morning and all day. i didnt sleep for a whole week after i got out of the hospital..
i feel down in the dumps kinda... almost depressed but not "depressed"... just not with it i guess.
i have a general unwell feeling and i guess you can say i just feel "off"..
im not getting puffy or putting on any weight. i need to cuz im way too skinny now.
is it the prednisone/steroids or am i just ##$%^&
anyone else have any input into this that might give me some reassurance that im not gonna permanently be like this?